Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 38, NWS Tallahassee, FL

June 2, 20184 counties in Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 2, 2018, 1:29 PM EDT for 4 counties in Georgia. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2018, 1:29 PM EDT (17:29 UTC)
Expired
Jun 2, 2018, 2:15 PM EDT
In force
46 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Calhoun County, GA, Dougherty County, GA, Lee County, GA, Terrell County, GA

The radar

The Ft Rucker radar (KEOX), 112 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 1:55 PM EDTTSTM WND DMGAlbany, GAREPORT OF A TREE FALLING ON A VEHICLE IN THE ALBANY AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 1:19 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.5 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2018-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1581 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2018-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1581 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
526 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

207 
WUUS52 KTAE 021729
SVRTAE
GAC037-095-177-273-021815-
/O.NEW.KTAE.SV.W.0038.180602T1729Z-180602T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
129 PM EDT SAT JUN 2 2018

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Central Dougherty County in southwestern Georgia...
  Southwestern Lee County in southwestern Georgia...
  Northeastern Calhoun County in southwestern Georgia...
  Southern Terrell County in southwestern Georgia...

* Until 215 PM EDT.

* At 128 PM EDT, a severe thunderstorm was located 8 miles south of
  Dawson, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Albany, Walker, Clarks Mill, Forrester, Lockett Crossing, Armena,
  South Albany, Southwest Ga Regional A/P, Palmyra, Herod,
  Chickasawhatchee and Doverel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3166 8411 3145 8419 3164 8454 3173 8453
TIME...MOT...LOC 1728Z 294DEG 22KT 3165 8444 

HAIL...<.75IN
WIND...60MPH
 
$$

55-SCHOLL
2 follow-up statements
341 
WWUS52 KTAE 021753
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
153 PM EDT SAT JUN 2 2018

GAC037-021802-
/O.CAN.KTAE.SV.W.0038.000000T0000Z-180602T1815Z/
Calhoun GA-
153 PM EDT SAT JUN 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CALHOUN COUNTY IN
SOUTHWESTERN GEORGIA IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southwestern Georgia.

LAT...LON 3166 8411 3145 8419 3159 8445 3171 8441
TIME...MOT...LOC 1752Z 294DEG 22KT 3159 8428 

$$

GAC095-177-273-021815-
/O.CON.KTAE.SV.W.0038.000000T0000Z-180602T1815Z/
Dougherty GA-Lee GA-Terrell GA-
153 PM EDT SAT JUN 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR CENTRAL DOUGHERTY...SOUTHWESTERN LEE AND SOUTHEASTERN TERRELL
COUNTIES...

At 152 PM EDT, a severe thunderstorm was located near Albany, moving
southeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Albany, Walker, Forrester, Lockett Crossing, Armena, South Albany,
Southwest Ga Regional A/P, Palmyra and Chickasawhatchee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3166 8411 3145 8419 3159 8445 3171 8441
TIME...MOT...LOC 1752Z 294DEG 22KT 3159 8428 

HAIL...<.75IN
WIND...60MPH
 
$$

55-SCHOLL
839 
WWUS52 KTAE 021806
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
206 PM EDT SAT JUN 2 2018

GAC095-177-273-021815-
/O.EXP.KTAE.SV.W.0038.000000T0000Z-180602T1815Z/
Dougherty GA-Lee GA-Terrell GA-
206 PM EDT SAT JUN 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DOUGHERTY...
SOUTHWESTERN LEE AND SOUTHEASTERN TERRELL COUNTIES WILL EXPIRE AT 215
PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southwestern Georgia.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.

LAT...LON 3166 8411 3145 8419 3159 8445 3171 8441
TIME...MOT...LOC 1805Z 294DEG 22KT 3156 8420 

$$

55-SCHOLL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 10:00 AM EDT, 3 hours 29 minutes earlier.

Area forecast discussion, Jun 2, 10:00 AM EDT, 3 hours 29 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1000 AM EDT Sat Jun 2 2018

.UPDATE...

SPC has upgraded most of our area to a slight risk for severe
weather this afternoon with damaging winds as the main threat.
Added this wording to all land areas for the afternoon period. No
other changes needed at this time and updates sent.

&&

.PREV DISCUSSION [635 AM EDT]...

.NEAR TERM [Through Today]...

Active weather will return to the region today as a weak surface
front moves through the region. A moist boundary layer remains in
place across the region and the atmosphere will quickly become
unstable later this morning as strong surface heating occurs. As a
result, CAPE values ranging between 2000-3000 J/Kg will be common
across the region this afternoon. This, coupled with forcing from
the aforementioned surface front will yield widespread thunderstorm
activity by early afternoon across the region. A weak lobe of
vorticity will advect into the region around the upper trough in
place over the eastern third of the CONUS late this morning/early
this afternoon, yielding a slight increase in mid level shear. As a
result, a few storms that develop this afternoon will be capable of
producing damaging wind gusts and small hail through the early
evening hours. Thunderstorm activity will wane with the loss of
daytime heating. Afternoon highs will rise into the upper 80s to low
90s.

.SHORT TERM [Tonight Through Monday]...

In the upper levels a trough extends from Virginia to Florida. A
ridge is centered over Texas. At the surface a low will be near
Virginia. A weak cold front will approach the region on Sunday and
move through Sunday night into Monday morning. This surface boundary
will increase shower and thunderstorm activity Sunday afternoon
through Sunday night. Forecast POPs are 40 to 60 percent for most
locations in the afternoon/evening on Sunday. POPs will remain
elevated at 30 to 40 percent after dark. A few strong to severe
storms are possible since instability is forecast to be very high
with CAPE 3000 to 4000 J/KG on Sunday. SPC has a marginal risk for
severe for most of the region.

By Monday morning most of the activity will be moving out as the
front moves through. Some showers and thunderstorms will still be
possible in parts of Big Bend Florida. By Monday afternoon high
pressure will be moving into the region. Highs will be in the lower
90s on Sunday and near 90 on Monday. The heat index will be near 100
degrees on Sunday. Drier air will move in on Monday bringing some
relief from the humidity. It will still be hot though.

.LONG TERM [Monday Night Through Saturday]...

A trough will be over the region until a ridge builds in on
Friday. At the surface weak high pressure will be in place until a
low with possibly a weak cold front approaches Wednesday into
Thursday. POPs will be fairly low this week. The best chance for
showers and thunderstorms will be Wednesday, Thursday and Friday
afternoons with POPs of 20 to 30 percent. Lows will be in the 60s
or near 70. Highs will be near 90.

.AVIATION [Through 12Z Sunday]...

Conditions have been fluctuating this morning between high end
IFR and high end MVFR due to low CIGS and patchy fog. Conditions
will improve to VFR by mid morning. TSRA is expected to develop
between 15 and 17Z and spread across the region this afternoon.
Brief reductions in CIGS/vsby and gusty winds are expected
underneath any TSRA. Conditions expected to improve late this
evening. Southwesterly to westerly winds will prevail today AOB
10kts through this evening.

.MARINE...

Westerly or southwesterly winds will be a little stronger this
weekend around 15 to 20 knots at times. On Monday winds will become
northwesterly as a weak cold front moves through. Seas will be 2 to
4 feet this weekend.

.FIRE WEATHER...

Red flag conditions are not expected through much of the next week.
Elevated chances for wetting rains will exist today and again on
Sunday before a drier pattern sets up for next week.

.HYDROLOGY...

Most local rivers are steady or falling. Except for the
Withlacoochee River and the Suwannee River which are gradually
rising. The Apalachicola River at Blountstown has crested and is
gradually falling.

Scattered showers and thunderstorms are forecast this weekend. Then
a drier weather pattern will be in place next week. Forecast rain
totals are one inch or less over the next seven days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   90  74  93  72  92 /  60  20  40  40  10
Panama City   85  77  87  74  87 /  40  20  30  40  10
Dothan        89  73  93  69  89 /  70  20  60  40   0
Albany        90  73  93  70  89 /  70  20  50  40   0
Valdosta      91  73  92  71  90 /  70  20  40  40  10
Cross City    90  75  89  74  89 /  30  20  30  30  30
Apalachicola  89  77  88  75  88 /  20  20  30  30  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.
&&

UPDATE...Scholl
NEAR TERM...Pullin
SHORT TERM...McD
LONG TERM...McD
AVIATION...Pullin
MARINE...McD
FIRE WEATHER...Pullin
HYDROLOGY...McD

In the hours before

Special weather statement, Jun 2, 11:55 AM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1155 AM EDT SAT JUN 2 2018

GAZ147-148-161-021700-
Berrien GA-Lanier GA-Cook GA-
1155 AM EDT SAT JUN 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COOK...BERRIEN AND
NORTHEASTERN LANIER COUNTIES UNTIL 100 PM EDT...

At 1154 AM EDT, Doppler radar was tracking a strong thunderstorm near
Enigma, or 9 miles north of Nashville, moving east at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Nashville, Enigma, Alapaha, Berrien Co A/P, Weber, Glory and
Bannockburn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3126 8342 3147 8332 3142 8314 3140 8314
      3139 8312 3136 8311 3133 8306 3130 8306
      3128 8304 3123 8305 3119 8305 3118 8297
      3109 8297
TIME...MOT...LOC 1554Z 291DEG 28KT 3134 8330

55-SCHOLL
Special weather statement, Jun 2, 12:11 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1211 PM EDT SAT JUN 2 2018

ALZ067-GAZ120>122-021700-
Henry AL-Quitman GA-Randolph GA-Clay GA-
1211 PM EDT SAT JUN 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HENRY...WESTERN CLAY...
NORTHWESTERN RANDOLPH AND QUITMAN COUNTIES UNTIL 100 PM EDT/NOON
CDT/...

At 1210 PM EDT/1110 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Lakepoint Resort State
Park to near Richards Crossroads to near Blue Springs State Park.
Movement was southeast at 25 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Abbeville, Fort Gaines, Georgetown, Haleburg, Shorterville, Walter F.
George Lock And Dam, Wire Bridge, Walter F George Lake, Bonapartes
Retreat, Edwin, Standleys Store, Hayes, Watson Crossroads, Scottsboro
Crossroads, Double Bridges, Crossroads, Ricks Place, Pecan, Graball
and Thomas Mill Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3198 8504 3198 8501 3197 8495 3195 8496
      3192 8491 3193 8480 3192 8480 3192 8474
      3140 8512 3157 8542 3171 8542 3170 8522
      3174 8520 3177 8516 3176 8513 3189 8513
      3190 8511 3194 8508 3199 8507
TIME...MOT...LOC 1610Z 320DEG 20KT 3198 8505 3169 8520 3167 8547

55-SCHOLL
Special weather statement, Jun 2, 12:17 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1217 PM EDT SAT JUN 2 2018

GAZ123>125-021700-
Dougherty GA-Terrell GA-Calhoun GA-
1217 PM EDT SAT JUN 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DOUGHERTY...EASTERN
CALHOUN AND SOUTHEASTERN TERRELL COUNTIES IN SOUTHWESTERN GEORGIA
UNTIL 100 PM EDT...

At 1217 PM EDT, Doppler radar was tracking a strong thunderstorm near
Leary, or near Morgan, moving east at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Albany, Leary, Walker, Clarks Mill, Lockett Crossing, Bermuda, Holt,
Ducker and Cordrays Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3167 8430 3162 8430 3162 8425 3144 8423
      3148 8459 3163 8457 3163 8456 3162 8456
      3162 8455 3163 8454 3166 8454
TIME...MOT...LOC 1617Z 276DEG 15KT 3156 8451

55-SCHOLL
Special weather statement, Jun 2, 12:39 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1239 PM EDT SAT JUN 2 2018

ALZ067-GAZ120>124-021730-
Henry AL-Quitman GA-Randolph GA-Terrell GA-Calhoun GA-Clay GA-
1239 PM EDT SAT JUN 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HENRY COUNTY IN
SOUTHEASTERN ALABAMA...CLAY...RANDOLPH...NORTHWESTERN CALHOUN...
SOUTHEASTERN QUITMAN AND NORTHWESTERN TERRELL COUNTIES IN
SOUTHWESTERN GEORGIA UNTIL 130 PM EDT/1230 PM CDT/...

At 1239 PM EDT/1139 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles southwest of
Lumpkin to near Fort Gaines. Movement was southeast at 20 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Fort Gaines, Cuthbert, Shellman, Parrott, Bellville, Bluffton, Walter
F. George Lock And Dam, Walter F George Lake, Standleys Store,
Carnegie, Watson Crossroads, Crossroads, Pecan, Randolph Co A/p,
Chambliss, Hatcher, Morris, Jones Crossing, Martins Crossroads and
Bethel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3190 8437 3150 8486 3162 8515 3194 8495
      3192 8491 3193 8480 3192 8480 3192 8469
      3193 8468 3192 8445 3196 8444
TIME...MOT...LOC 1639Z 297DEG 16KT 3198 8486 3167 8506

55-SCHOLL
Special weather statement, Jun 2, 1:09 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
109 PM EDT SAT JUN 2 2018

GAZ121>125-021800-
Randolph GA-Dougherty GA-Terrell GA-Calhoun GA-Clay GA-
109 PM EDT SAT JUN 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DOUGHERTY...
SOUTHEASTERN CLAY...SOUTHEASTERN RANDOLPH...CALHOUN AND SOUTHERN
TERRELL COUNTIES IN SOUTHWESTERN GEORGIA UNTIL 200 PM EDT...

At 108 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Weston to 10 miles west of
Edison. Movement was southeast at 25 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Morgan, Dawson, Edison, Arlington, Shellman, Leary, Sasser, Bluffton,
Parksville, Carnegie, Holt, Clarks Mill, Dawson Municipal A/P, Aycock
Mill, Martins Crossroads, Suttons Corner, Chickasawhatchee, Harrisons
Mill, Pachitla and Bridges Crossroad.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3176 8429 3170 8429 3169 8431 3168 8429
      3167 8430 3143 8450 3144 8451 3143 8453
      3144 8454 3143 8455 3144 8473 3146 8480
      3150 8480 3149 8481 3150 8482 3150 8491
      3152 8496 3183 8464
TIME...MOT...LOC 1708Z 308DEG 21KT 3187 8458 3152 8490

55-SCHOLL
Special weather statement, Jun 2, 1:12 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
112 PM EDT SAT JUN 2 2018

GAZ143>145-021800-
Miller GA-Baker GA-Mitchell GA-
112 PM EDT SAT JUN 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MILLER...MITCHELL
AND BAKER COUNTIES UNTIL 200 PM EDT...

At 112 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Colquitt, moving east at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Newton, Pelham, Camilla, Baconton, Sale City, Iveys Mill, Flint,
Cotton, Lester, Mimsville, Branchville, Greenough, Bellview, Milford,
Hopeful, Crestview, Hoggard Mill, Laney, Hawkinstown and Freeman.

LAT...LON 3138 8400 3109 8401 3116 8467 3126 8465
      3126 8464 3140 8463
TIME...MOT...LOC 1712Z 277DEG 16KT 3127 8457

ADL

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 11:22 AM EDTSpecial Weather StatementTAEBerrien, Tift38 min
Jun 2, 11:55 AM EDTSpecial Weather StatementTAEBerrien65 min
Jun 2, 12:11 PM EDTSpecial Weather StatementTAEClay, Quitman49 min
Jun 2, 12:17 PM EDTSpecial Weather StatementTAEDougherty43 min
Jun 2, 12:39 PM EDTSpecial Weather StatementTAEClay, Randolph51 min
Jun 2, 1:09 PM EDTSpecial Weather StatementTAECalhoun, Terrell51 min
Jun 2, 1:12 PM EDTSpecial Weather StatementTAEBaker, Mitchell48 min
Jun 2, 1:42 PM EDTSpecial Weather StatementTAEBaker63 min
Jun 2, 1:55 PM EDTSpecial Weather StatementTAEThomas50 min
Jun 2, 2:03 PM EDTSpecial Weather StatementTAEDougherty, Worth42 min
Jun 2, 2:09 PM EDTSevere Thunderstorm WarningTAEBrooks, Colquitt, Cook, Thomas29 min
Jun 2, 2:21 PM EDTSevere Thunderstorm WarningTAEDecatur, Seminole19 min
Jun 2, 2:22 PM EDTSpecial Weather StatementTAEBen Hill, Berrien, Cook, Irwin, Lanier, Tift53 min
Jun 2, 2:28 PM EDTRiver Flood WarningTAEBrooks, Lowndes49 hr
Jun 2, 2:36 PM EDTSpecial Weather StatementTAEBrooks, Lowndes39 min
Jun 2, 2:41 PM EDTSevere Thunderstorm WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes49 min
Jun 2, 3:16 PM EDTSpecial Weather StatementTAELowndes44 min
Jun 2, 3:26 PM EDTSevere Thunderstorm WarningTAELanier, Lowndes19 min
Jun 2, 5:18 PM EDTSpecial Weather StatementTAEEarly42 min
Jun 2, 5:24 PM EDTSevere Thunderstorm WarningTAEEarly51 min
Jun 2, 5:55 PM EDTSpecial Weather StatementTAEMiller, Seminole65 min
Jun 2, 6:04 PM EDTSevere Thunderstorm WarningTAEDecatur, Early, Miller, Seminole56 min
Jun 2, 6:17 PM EDTSpecial Weather StatementTAECalhoun, Clay, Randolph58 min
Jun 2, 6:22 PM EDTSevere Thunderstorm WarningTAEDecatur, Seminole38 min
Jun 2, 6:37 PM EDTSpecial Weather StatementTAEDecatur38 min
Jun 2, 6:53 PM EDTSevere Thunderstorm WarningTAEDecatur, Grady, Seminole37 min
Jun 2, 7:07 PM EDTSpecial Weather StatementTAEGrady38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.